Rocky Mountain Journal of Mathematics

Quasi-pure projective and injective torsion free abelian groups of rank 2

D. Arnold, C.I. Vinsonhaler, and W.J. Wickless

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 6, Number 1 (1976), 61-70.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130383

Digital Object Identifier
doi:10.1216/RMJ-1976-6-1-61

Mathematical Reviews number (MathSciNet)
MR444799

Zentralblatt MATH identifier
0344.20040

Citation

Arnold, D.; Vinsonhaler, C.I.; Wickless, W.J. Quasi-pure projective and injective torsion free abelian groups of rank 2. Rocky Mountain J. Math. 6 (1976), no. 1, 61--70. doi:10.1216/RMJ-1976-6-1-61. https://projecteuclid.org/euclid.rmjm/1250130383


Export citation